# SDR ASOA05724

- Difficulty date: August 28, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 387
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Brace
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 4089 - DURING APPROACH INTO ATL FROM AGS, UPON SELECTING GEAR DOWN, THE LEFT MAIN LANDING GEAR INDICATED UNSAFE ON BOTH LANDING GEAR PANELS.  THE AIRCRAFT PERFORMED A GO AROUND TO COMPLY WITH THE QRH.  AN EMERGENCY WAS DECLARED AND EMERGENCY VEHICLES WERE REQUESTED.  THE AIRCRAFT LANDED SAFELY IN AT.  MAINTENANCE REMOVED AND REPLACED THE UPPER ARM ASSEMBLY ON THE SECONDARY BRACE OF THE LEFT MLG IAW ASA EO 72-32-0020A, PART C.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
